# SDR USAA2012083100003

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 73,136 hours, 32,733 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3189
- Condition: Low Pressure
- Location: R2 Door
- Part time: 37,280 hours, 15,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED R2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-13-14.
